# SDR DALA2023090107157

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 AT OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT R2 DOOR OF CABIN PAX. CORRECTIVE ACTION: SUMMARY OF NRC 00551: UNSERVICEABLE ROTARY SNUBBER WAS REPLACED FOR SERVICEABLE ROTARY SNUBBER PER. B757-200 AMM 52-11-10. (2947499)
